Infinitely many periodic solutions for a superlinear forced wave equation

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)85-104
Number of pages20
JournalNonlinear Analysis
Volume11
Issue number1
DOIs
Publication statusPublished - 1987
Externally publishedYes

Fingerprint

Wave equations
Wave equation
Periodic Solution

Keywords

  • nonlinear vibrating strings
  • Periodic solutions
  • perturbed symmetric functional

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

Infinitely many periodic solutions for a superlinear forced wave equation. / Tanaka, Kazunaga.

In: Nonlinear Analysis, Vol. 11, No. 1, 1987, p. 85-104.

Research output: Contribution to journalArticle

@article{4158d77c1f0042b991324df5f0a2b5fa,
title = "Infinitely many periodic solutions for a superlinear forced wave equation",
keywords = "nonlinear vibrating strings, Periodic solutions, perturbed symmetric functional",
author = "Kazunaga Tanaka",
year = "1987",
doi = "10.1016/0362-546X(87)90028-9",
language = "English",
volume = "11",
pages = "85--104",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "1",

}

TY - JOUR

T1 - Infinitely many periodic solutions for a superlinear forced wave equation

AU - Tanaka, Kazunaga

PY - 1987

Y1 - 1987

KW - nonlinear vibrating strings

KW - Periodic solutions

KW - perturbed symmetric functional

UR - http://www.scopus.com/inward/record.url?scp=45949124225&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45949124225&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(87)90028-9

DO - 10.1016/0362-546X(87)90028-9

M3 - Article

AN - SCOPUS:45949124225

VL - 11

SP - 85

EP - 104

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 1

ER -